Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at May 28, 2012, 12:13 PM EDT for Orange County, Seminole County, Volusia County, Florida. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2012, 12:13 PM EDT (16:13 UTC)
- Expired
- May 28, 2012, 1:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Melbourne, FL
Counties Orange County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 74 km from the middle of the area, began a volume at 16:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 12:45 PM EDT | TSTM WND GST 40 | 4 Wnw Bithlo, FL | SKYWARN SPOTTER REPORTED 40 MPH THUNDERSTORM WIND GUST. |
| May 28, 12:52 PM EDT | TSTM WND GST 40 | Daytona Beach Airport, FL | KDAB MEASURED 35 KT/40 MPH WIND GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 4.2 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 615 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 761 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
145
WWUS82 KMLB 281613
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1213 PM EDT MON MAY 28 2012
FLZ041-044>046-053-141-147-281700-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-NORTHERN LAKE COUNTY-ORANGE-OSCEOLA-SEMINOLE-
1213 PM EDT MON MAY 28 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER NORTHERN BREVARD COUNTY...EASTERN LAKE
COUNTY...ORANGE COUNTY...NORTHERN OSCEOLA COUNTY...SEMINOLE COUNTY...
VOLUSIA COUNTY...
* UNTIL 100 PM EDT.
AT 1208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND STORMS FROM NORTHWEST OSCEOLA COUNTY ACROSS ORANGE AND
SEMINOLE COUNTIES INTO VOLUSIA COUNTY MOVING NORTHEAST AT 30 MPH.
THESE NUMEROUS SHOWERS AND STORMS WILL CAPABLE OF PRODUCING STRONG
WIND GUSTS TO BETWEEN 40 AND 50 MPH AS THEY MOVE NORTHEAST TOWARD
THE VOLUSIA COUNTY COAST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
ORLANDO...DELTONA AND NEW SMYRNA BEACH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2908 8093 2859 8056 2854 8055 2843 8072
2852 8074 2852 8077 2841 8074 2799 8139
2800 8140 2807 8135 2809 8138 2818 8135
2862 8153 2927 8121 2927 8116 2936 8116
2943 8112 2943 8110
TIME...MOT...LOC 1608Z 224DEG 27KT 2831 8133
$$
15What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at May 28, 9:14 AM EDT, 2 hours 59 minutes earlier.
Area forecast discussion, May 28, 9:14 AM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
914 AM EDT MON MAY 28 2012
.DISCUSSION...
...TROPICAL STORM BERYL DRIFTING OVER NORTH FLORIDA...
AS OF 8 AM...BERYL HAD WEAKENED TO A MINIMAL TROPICAL STORM AS IT
DRIFTED WEST ACROSS NORTH FLORIDA. THE NATIONAL HURRICANE CENTER
FORECASTS BERYL TO WEAKEN TO A TROPICAL DEPRESSION LATER TODAY.
TODAY...EC FL WILL BE LOCATED WELL TO THE S-SE OF THE CENTER OF
BERYL WITH MOIST S-SW FLOW OVER THE AREA. SOME BREAKS IN THE CLOUDS
THIS MORNING WILL INCREASE INSTABILITY AS TEMPERATURES CLIMB INTO
THE UPPER 80S/NEAR 90 AREAS WHERE THE BREAKS ARE OCCURRING. LATEST
RAP RUN INDICATES AN INCREASE IN PRECIP COVERAGE BY THIS AFTERNOON
WITH NUMEROUS SHOULD AND EMBEDDED STORMS OCCURRING. MORNING CAPE
SOUNDING HAS SWLY FLOW AROUND 30KT JUST ABOVE THE SURFACE. WIND
FIELDS WILL DECREASE SLIGHTLY INTO THE AFTERNOON BUT STILL CAN
EXPECT SHOWERS AND STORMS MOVING QUICKLY TOWARD THE NORTHEAST AT
25-30 MPH...WITH GUSTY WINDS AS THE ACTIVITY PASSES. 06Z NAM/09Z RAP
RUN CONTINUE TO ADVERTISE A SE-SSE COMPONENT DEVELOPING NEAR THE
EAST COAST THIS AFTERNOON. THIS AREA WILL BE OF CONCERN AS ENHANCED
LOW LOW LEVEL SHEAR COULD PRODUCE A BRIEF WATERSPOUT OR TORNADO...IN
ADDITION TO STRONG GUSTS AND SMALL HAIL. SOME HEAVY RAINFALL AMOUNTS
ALSO POSSIBLE WHERE ACTIVITY BECOMES MORE PERSISTENT. ACTIVITY
LINGERING INTO THE EARLY EVENING HOURS THEN GRADUALLY DIMINISHING
AFTER SUNSET.
PREVIOUS DISCUSSION FOLLOWS...
TUE-WED...REMNANTS OF T.S. BERYL WILL LIFT SLOWLY UP THE ERN
SEABOARD AND AROUND THE BACKSIDE OF THE ATLC RIDGE. THIS WILL KEEP
THE RIDGE AXIS SUPPRESSED OVER THE FL STRAITS...RESULTING IN A DEEP
AND STEADY SWRLY FLOW ACRS CENTRAL FL. THIS FLOW WILL TAP AN AIRMASS
OVER THE GOMEX THAT IS SOMEWHAT LACKING OF LOW LVL MOISTURE AND MID
LVL VORTICITY. FURTHERMORE...THE POSITION OF THE SRN BRANCH OF THE
JET STREAM PLACES THE FL PENINSULA UNDER THE DESCENDING RIGHT EXIT
REGION OF A 40-50KT STREAK...WHILE MODELS SHOW MID LVL LAPSE RATES
THRU MIDWEEK WILL BE LARGELY BLO 6.5C/KM.
SWRLY FLOW REGIMES TEND TO BE THE WARMEST FOR EAST CENTRAL FL...
SHOULD SEE CONVECTIVE TEMPS EASILY REACHED EACH DAY. NEVERTHELESS...
THE DEEP W/SW FLOW WILL KEEP THE EAST COAST SEABREEZE PINNED EAST OF
I-95 AND MAY SUPPRESS ITS FORMATION ALTOGETHER. COUPLED WITH WEAK
DRY AIR ENTRAINMENT AND DYNAMIC SUPPORT...WILL KEEP PRECIP CHANCES
AOB 50PCT ON TUE...AND AOB 40PCT ON WED.
THU-SUN...A BROAD STORM SYSTEM AND ITS ASSOCD SHORT WAVE TROF OVER
THE NRN PLAINS WILL PUSH ACRS THE NRN CONUS TO THE ERN SEABOARD BY
MID WEEK. THERE...IT WILL PICK UP THE REMNANT CIRCULATION OF T.S.
BERYL AND PULL IT INTO THE WRN ATLC. TROF AXIS FROM BERYL WILL TRAIL
OVER THE FL PENINSULA AND KEEP THE ATLC RIDGE AXIS SUPPRESSED OVER
THE FL STRAITS THRU THU. THE AXIS WILL DRIFT INTO CENTRAL FL ON FRI
AS THE TROF FILLS IN... BUT ITS NWD PROGRESS WILL BE HALTED BY A NEW
STORM SYSTEM EXPECTED TO DVLP OVER THE CENTRAL/SRN PLAINS ON THU.
THIS SYSTEM WILL LIFT INTO THE OH/TN RIVER VALLEYS BY THE WEEKEND
AND THE RIDGE AXIS BACK TO THE S.
THIS WX PATTERN WILL MAINTAIN A DEEP AND STEADY SWRLY BREEZE ACRS
CENTRAL FL. IT ALSO WILL KEEP THE BULK OF THE TROPICAL MOISTURE
SUPPRESSED OVER S FL WHILE TAPPING THE DRIER AND LESS ENERGETIC
AIRMASS OVER THE GOMEX. THE SW FLOW WILL PUSH MAX TEMPS WELL PAST
THEIR CONVECTIVE TRIGGERS OVER ALL BUT THE IMMEDIATE COAST...AND LOW
LVL MOISTURE VALUES SHOULD REMAIN HIGH ENOUGH TO KEEP SCT POPS IN
THE FCST THROUGH LATE WEEK. HOWEVER...CHANCES WILL BE LARGELY BLO
50PCT. PRECIP CHANCES WILL DIMINISH TO AOB 30PCT BY THE WEEKEND AS
THE STORM SYSTEM EXPANDS TO ENCOMPASS MOST OF THE E HALF OF THE
CONUS...PLACING THE DEEP SOUTH AND MUCH OF CENTRAL/N FL UNDER THE
INFLUENCE OF A DRY CONTINENTAL AIRMASS.
&&
.AVIATION...PRIMARILY VFR THROUGH AROUND 16Z...THEN INCREASED TEMPO
REDUCTIONS TO MVFR CIGS/VSBYS IN SHRA/TSRA WITH GUSTY WINDS THROUGH
THE AFTERNOON...OCNL IFR COND. ACTIVITY DIMINISHING AFTER SUNSET
WITH VFR PREVAILING BY AROUND 29/02Z.
&&
.MARINE...WILL KEEP CURRENT HEADLINES THROUGH NEXT CWF PACKAGE THEN
SHOULD BE ABLE TO SCALE BACK WITH LATE AFTERNOON PACKAGE. NO SIG
CHANGES PLANNED WITH LATE MORNING CWF.
PREVOIUS...
TODAY-TONIGHT...GRADIENT WINDS ASCD WITH BERYL IN N FL ALONG WITH
A SLY FETCH OVER THE OPEN MARINE AREA WL PRODUCE HAZARDOUS
WINDS/SEAS FOR SMALL CRAFT TODAY. THE ADVISORY HEADLINE WL BE IN
EFFECT FOR THE MAJORITY OF THE WATERS. PROXIMITY OF BERYL FORECAST
THROUGH TONIGHT WILL PRODUCE CHOPPY SEAS WAND A BRISK...BUT SLOWLY
DECREASING WIND INTO TONIGHT. THE ADVISORY MAY BE LOWERED BY THIS
EVENING FOR A PORTION OR POSSIBLY ALL THE WATERS.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR COASTAL
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE
TO SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...GLITTO
LONG TERM/IMPACT WX...SEDLOCK/VOLKMERHazardous weather outlook, May 28, 10:55 AM EDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 1055 AM EDT MON MAY 28 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-282100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1055 AM EDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .RIP CURRENT IMPACT... A STRONG NORTHWARD FLOWING LONG SHORE CURRENT MAY MAKE BEACHGOERS SUSCEPTIBLE TO BEING CAUGHT IN A RIP CURRENT NEAR UNDERWATER CUTS IN SANDBARS...PIERS OR JETTIES. USE CAUTION WHEN ENTERING THE SURF AND ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD TOWER. .THUNDERSTORM IMPACT... HIGH ATMOSPHERIC MOISTURE...DAYTIME HEATING ALONG WITH A FAVORABLE WIND ENVIRONMENT PRODUCED BY THE PERIPHERY OF TROPICAL DEPRESSION BERYL WILL LEAD TO THE DEVELOPMENT OF NUMEROUS SHOWERS AND LIGHTNING STORMS THROUGH LATE AFTERNOON. SURFACE HEATING INTO THE AFTERNOON WILL INCREASE THE LIKELIHOOD OF EAST TO NORTHEASTWARD MOVING LIGHTNING STORMS. THE DEVELOPMENT OF AN ONSHORE WIND IN THE FORM OF A SEA BREEZE AT THE COAST WILL INCREASE POTENTIAL FOR SOME STORMS TO BECOME STRONG OR PERHAPS BRIEFLY SEVERE...CONTAINING STRONG WIND GUSTS...SMALL HAIL AND POSSIBLY A BRIEF WATERSPOUT OR TORNADO AND CLOUD TO GROUND LIGHTNING STRIKES. THE MAIN HAZARDS IN STORMS WILL BE POTENTIAL FOR LOCALLY HEAVY RAINFALL AMOUNTS OF ONE TO TWO INCHES AND STRONG WIND GUSTS TO 45 MPH. STORM MOTION WILL BE TO NORTHEAST AT 30 MPH. .FLOOD IMPACT... PERIODS OF HEAVY RAIN WILL PRODUCE STANDING WATER IN LOW SPOTS AND ON ROADWAYS...ESPECIALLY IN AREAS WHICH SEE MULTIPLE RAIN OCCURRENCES. MOTORISTS SHOULD SLOW DOWN ON WET ROADWAYS. .MARINE THUNDERSTORM GUST IMPACT... NORTHEASTWARD MOVING LIGHTNING STORMS FROM THE MAINLAND AND CROSSING THE INTRACOASTAL WATERS AND LARGE LAKES WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 35 KNOTS AND DEADLY CLOUD TO WATER LIGHTNING. MARINERS SHOULD KEEP AN EYE TO THE WEST FOR APPROACHING STORMS AND BE PREPARED TO SEEK A SHELTERED LOCATION IN THE ADVANCE OF THEIR APPROACH. .WATERSPOUT IMPACT... SOUTHWESTERLY ENVIRONMENTAL WINDS WILL BE DISRUPTED IN LOW LEVELS AT THE COAST BY THE ONSHORE SEA BREEZE WINDS THIS AFTERNOON. THIS DIRECTIONAL WIND SHEAR IN THE COASTAL ZONE TYPICALLY IS A MORE FAVORABLE ENVIRONMENT TO PRODUCE WATERSPOUTS WHEN IN THE PRESENCE NEW OR EXISTING STORMS. A LOW HAZARD OF WATER SPOUT DEVELOPMENT EXISTS TODAY. .WIND AND SEA IMPACT... SOUTH WINDS TO 20 KNOTS ASSOCIATED WITH TROPICAL DEPRESSION BERYL OVER THE OPEN ATLANTIC WILL PRODUCE HAZARDOUS WINDS AND SEAS FOR SMALL CRAFT TODAY. WINDS AND SEAS WILL DECREASE INTO TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. POTENTIAL FOR DAILY LIGHTNING STORMS WILL DECREASE INTO MIDWEEK AS AIRMASS DRYING OCCURS OVER THE AREA. THE CHANCE OF STORMS WILL INCREASE LATER IN THE WEEK WITH DEVELOPMENT OF BROAD LOW PRESSURE NORTH OF THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. VOLKMER
In the hours before
Special weather statement, May 28, 11:47 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1147 AM EDT MON MAY 28 2012
FLZ045-046-053-281630-
ORANGE-OSCEOLA-SEMINOLE-
1147 AM EDT MON MAY 28 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
TO 45 MPH OVER ORANGE COUNTY...NORTHWESTERN OSCEOLA COUNTY... AND
SEMINOLE COUNTY...
* UNTIL 1230 PM EDT.
AT 1143 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND STORMS STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS TO
45 MPH OVER LAKE BUENA VISTA. THE SHOWERS AND STORMS WERE MOVING
NORTHEAST AT 30 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE DOCTOR PHILLIPS...ORLANDO AND AZALEA PARK.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS TO 45 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND AND SNAP SMALL TREE LIMBS. HEAVY RAINFALL WILL TEMPORARILY
REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
LAT...LON 2881 8111 2840 8090 2808 8143 2808 8144
2811 8146 2814 8146 2814 8148 2820 8153
2825 8156 2826 8157 2838 8166
TIME...MOT...LOC 1543Z 180DEG 0KT 2852 8135
15Special weather statement, May 28, 12:01 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1201 PM EDT MON MAY 28 2012
FLZ045-053-281645-
ORANGE-OSCEOLA-
1201 PM EDT MON MAY 28 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHEASTERN ORANGE COUNTY...NORTHWESTERN
OSCEOLA COUNTY...
* UNTIL 1245 PM EDT.
AT 1158 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER WEST LAKE TOHO.
THE STORM WAS MOVING NORTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE PATH OF THIS STORM...
SAINT CLOUD...EAST LAKE TOHO...BUENA VENTURA LAKES...NARCOOSEE AND
LAKE MARY JANE.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2861 8117 2861 8106 2847 8090 2812 8137
2825 8152
TIME...MOT...LOC 1558Z 180DEG 0KT 2831 8131
15Local storm report, May 28, 12:08 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1208 PM EDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TSTM WND DMG 2 NNW DELTONA 28.93N 81.22W
05/28/2012 VOLUSIA FL TRAINED SPOTTER
ESTIMATED 7 TO 8 INCH BRANCH FELL OFF TREE AND ONTO ROOF.
&&
ARBSpecial weather statement, May 28, 12:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1213 PM EDT MON MAY 28 2012
FLZ041-044>046-053-141-147-281700-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-NORTHERN LAKE COUNTY-ORANGE-OSCEOLA-SEMINOLE-
1213 PM EDT MON MAY 28 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER NORTHERN BREVARD COUNTY...EASTERN LAKE
COUNTY...ORANGE COUNTY...NORTHERN OSCEOLA COUNTY...SEMINOLE COUNTY...
VOLUSIA COUNTY...
* UNTIL 100 PM EDT.
AT 1208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND STORMS FROM NORTHWEST OSCEOLA COUNTY ACROSS ORANGE AND
SEMINOLE COUNTIES INTO VOLUSIA COUNTY MOVING NORTHEAST AT 30 MPH.
THESE NUMEROUS SHOWERS AND STORMS WILL CAPABLE OF PRODUCING STRONG
WIND GUSTS TO BETWEEN 40 AND 50 MPH AS THEY MOVE NORTHEAST TOWARD
THE VOLUSIA COUNTY COAST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
ORLANDO...DELTONA AND NEW SMYRNA BEACH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2908 8093 2859 8056 2854 8055 2843 8072
2852 8074 2852 8077 2841 8074 2799 8139
2800 8140 2807 8135 2809 8138 2818 8135
2862 8153 2927 8121 2927 8116 2936 8116
2943 8112 2943 8110
TIME...MOT...LOC 1608Z 224DEG 27KT 2831 8133
15The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 10:31 PM EDT | Areal Flood Advisory | MLB | Saint Lucie | 119 min |
| May 28, 11:47 AM EDT | Special Weather Statement | MLB | Orange, Seminole | 43 min |
| May 28, 11:54 AM EDT | Special Marine Warning | MLB | 111 min | |
| May 28, 12:01 PM EDT | Special Weather Statement | MLB | Orange | 44 min |
| May 28, 12:57 PM EDT | Special Weather Statement | MLB | Seminole, Volusia | 48 min |
| May 28, 1:07 PM EDT | Special Marine Warning | MLB | 113 min | |
| May 28, 1:42 PM EDT | Special Weather Statement | MLB | Brevard | 48 min |
| May 28, 1:56 PM EDT | Special Weather Statement | MLB | Okeechobee | 49 min |
| May 28, 2:24 PM EDT | Special Marine Warning | MLB | 111 min | |
| May 28, 2:34 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 41 min |
| May 28, 2:44 PM EDT | Special Weather Statement | MLB | Brevard | 46 min |
| May 28, 2:50 PM EDT | Special Weather Statement | MLB | Saint Lucie | 40 min |
| May 28, 3:08 PM EDT | Tornado Warning | MLB | Saint Lucie | 22 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.